# SDR CA070405003

- Difficulty date: February 15, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 150
- Aircraft time: 10,748 hours
- Engine: Cont O200A
- Propeller: Snsnch M69CK
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 04310031
- Condition: Cracked
- Location: Rudder
- Part time: 10,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING ITEMS FOUND INSTALLED: TRIANGLE DOUBLERS IAW SL 150-27; ANGLE STIFFENER NOT INSTALLED IAW SL 65-10. ANGLE STIFFENER MIGHT BE INSTALLED IAW PERSONAL PLANE SERVICE LTD (OTTAWA). DRAWING NR PPS.161. HAVE NOT BEEN ABLE TO FIND A COPY OF PPS 161, AT THIS TIME (MARCH 29, 2007). IF CRACKED PART IS A NON CONFORMING PART, NO FURTHER ACTION IS NEEDED. MY CONCERNS IS THIS: IF PART IS IAW PPS 161, AND NO FURTHER ACTION IS REQUIRED AFTER INSTALLATION (A VERY LONG TIME AGO) AND THEY ARE CRACKING IN SERVICE IT COULD BE QUITE SERIOUS, IN MY OPINION TO LOSE RUDDER CONTROL. THE AREA IN QUESTION IS ALSO VERY DIRTY AND HARD TO LOOK AT DUE TO OIL ACCUMULATION AND DIRT. (TC NR 20070405003)
